# SDR SWIA2020082151963

- Difficulty date: July 31, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N144SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000482
- Aircraft time: 14,532 hours, 8,086 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICE BETWEEN RH FLOOR BEAM TO INTERCOASTAL AT FR89.   REMOVED AND REPLACED SPLICE BETWEEN RH FLOOR BEAM TO INTERCOASTAL AT FR89 REF SRM
